Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 14, 2007, 8:56 PM CDT for Logan County, Thomas County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2007, 8:56 PM CDT (01:56 UTC)
- Expired
- May 14, 2007, 9:27 PM CDT
- In force
- 31 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Logan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 688 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 2275 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGLD 150157
SVRGLD
KSC109-193-150300-
/O.NEW.KGLD.SV.W.0055.070515T0156Z-070515T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
856 PM CDT MON MAY 14 2007
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONUMENT...
OR ABOUT 3 MILES WEST OF OAKLEY...MOVING NORTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKLEY AROUND 900 PM CDT...
MENLO AROUND 940 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 57 AND 76.
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER HAS BEEN
OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS
STORM...MOVE INDOORS TO A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.
LAT...LON 3899 10113 3906 10074 3913 10072 3936 10072
3934 10109
$$
AEP3 follow-up statements
000
WWUS53 KGLD 150204
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
804 PM MDT MON MAY 14 2007
KSC109-193-150300-
/O.CON.KGLD.SV.W.0055.000000T0000Z-070515T0300Z/
THOMAS KS-LOGAN KS-
904 PM CDT MON MAY 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN LOGAN AND SOUTHEASTERN THOMAS COUNTIES...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OAKLEY...MOVING NORTH AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MINGO AROUND 1000 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 57 AND 76.
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3899 10113 3906 10074 3913 10072 3936 10072
3934 10109
$$
AEP000
WWUS53 KGLD 150222
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT MON MAY 14 2007
KSC109-193-150300-
/O.CON.KGLD.SV.W.0055.000000T0000Z-070515T0300Z/
THOMAS KS-LOGAN KS-
921 PM CDT MON MAY 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN LOGAN AND SOUTHEASTERN THOMAS COUNTIES...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 3 MILES NORTHWEST OF OAKLEY...MOVING NORTH AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MINGO AROUND 1000 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 57 AND 76.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3909 10109 3906 10074 3913 10072 3936 10072
3934 10109
$$
AEP000
WWUS53 KGLD 150227
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT MON MAY 14 2007
KSC109-193-150237-
/O.CAN.KGLD.SV.W.0055.000000T0000Z-070515T0300Z/
THOMAS KS-LOGAN KS-
927 PM CDT MON MAY 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN AND
SOUTHEASTERN THOMAS COUNTIES IS CANCELLED...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 57 AND 76.
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE.
LAT...LON 3909 10109 3906 10074 3913 10072 3936 10072
3934 10109
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:36 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, May 14, 3:36 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 236 PM MDT MON MAY 14 2007 .DISCUSSION...FORECAST PROBLEMS WILL BE CHANCES OF PRECIPITATION TONIGHT...HOW MUCH IT COOLS DOWN FOR TUESDAY...WARMING TREND THROUGH THE END OF THE WEEK...AND LOW CHANCES OF PRECIPITATION TOWARD THE END OF THE WEEK. SATELLITE SHOWING BROAD UPPER TROUGH OVER THE EASTERN PACIFIC PUSHING UP A RIDGE BEHIND OUR INCOMING SYSTEM FROM THE WEST. OTHERWISE...A PROGRESSIVE FLOW REMAINS FROM THE CENTRAL PORTION OF THE COUNTRY INTO THE WESTERN ATLANTIC. AT JET LEVEL...MODELS INITIALIZED WELL. AT MID LEVELS...MODELS HAD THE SAME PROBLEM AS YESTERDAY. THEY WERE NOT AMPLIFIED ENOUGH WITH THE WESTERN RIDGE. OVERALL THE UKMET DID THE BEST FOLLOWED BY THE ECMWF/GFS. ALTHOUGH AT 18Z...MODELS DID HAVE A 700 MB CENTER OVER NORTH CENTRAL COLORADO PER THE PLAN PROFILER NETWORK. GFS AND NAM TENDED TO BE TOO WET AT 700 MB WITH THE UKMET CLOSER. AT LOW LEVELS...THE NAM WAS CATCHING THE FRONT THE BEST OF THE LARGE SCALE MODELS. THE RUC40 WAS DOING VERY WELL UP TO THE CURRENT TIME AND WAS IN GOOD AGREEMENT WITH THE NAM. AM VERY LEARY OF USING ANYTHING FROM GFS SINCE IT LOOKS TO BE AFFECTED BY CONVECTIVE FEEDBACK THROUGH THE ENTIRE FORECAST. THE ECMWF...NAM...AND UKMET LOOK TO BE DOING A BETTER JOB WITH THE UPPER RIDGE. CONSIDERING THE WHERE THE BOUNDARY IS NOW WILL USE A BLEND OF THE NAM/RUC/UKMET. TONIGHT...MAJOR WRENCH HAS BEEN THROWN INTO THE FORECAST. RATHER STRONG NORTHERN SYSTEM NEAR THE UNITED STATES AND CANADIAN BORDER HAS PUSHED COLD FRONT THROUGH WAY AHEAD OF SCHEDULE. NAM WAS THE FASTEST BUT IT WAS EVEN SLOW. IT HAS THE FRONT THROUGH MOST OF THE AREA BY 00Z. WOULD THINK THAT MAIN CHANCE OF PRECIPITATION AND SEVERE WEATHER WOULD BE AHEAD OF THE FRONT. HOWEVER...GUIDANCE HAS HIGH POPS AND DEVELOPS PRECIPITATION BEHIND THE FRONT. THE MAIN LOWER LEVEL CONVERGENCE WILL BE OVER THE SOUTHEAST HALF ROUGHLY ALONG AND SOUTH OF A LINE FROM CHEYENNE WELLS TO GOODLAND TO MCK. THE RIGHT REAR QUADRANT OF THE JET DOES NOT COME INTO THE FORECAST AREA UNTIL BETWEEN 06Z AND 12Z. EVEN THOUGH IT DID NOT CATCH THE 700 MB CIRCULATION MENTIONED ABOVE...IT DOES HAVE A REASONABLE LOCATION AT 00Z. WHERE IT PUTS ITS LIFT IS IN LINE WITH THE LOW LEVEL BOUNDARY AS WELL. BELIEVE THE MAIN AREA OF PRECIPITATION WILL BE SOUTH OF THE LINE MENTIONED ABOVE BASED ON FRONTAL POSITION. MAY GET SOME OTHER PRECIPITATION BEHIND THE FRONT AND MAY BE MORE RAIN SHOWERS AND NOT AS WIDESPREAD. SO TIERED THE POPS LOWEST NORTHWEST TO HIGHEST SOUTHEAST. KEPT THE 06Z-12Z FORECAST INTACT. BELIEVE HEAVY RAINFALL WILL BE THE MAIN THREAT DUE TO STEERING FLOW BEING NOT VERY STRONG AND UPPER FLOW BEING PARALLEL TO THE FRONT. HAVE BEEN DRY FOR A WHILE AND FFG VALUES ARE HIGHER. AT THIS TIME WILL JUST MENTION HEAVY RAINFALL AND HAVE EVENING SHIFT KEEP AN EYE ON IT. TUESDAY...RIGHT REAR QUADRANT OF THE JET AFFECT THE SOUTHEAST HALF TO TWO THIRDS OF THE AREA BETWEEN 12Z AND 18Z. HOWEVER...MAIN LOW LEVEL FORCING BE SOUTH SO SHOULD JUST SEE CLOUDS WITH THIS. DEPENDING ON WHERE THE RAINFALL IS...MAY SEE SOME STRATUS AND FOG IN THE MORNING. WILL BRIEF EVENING AND OVERNIGHT SHIFTS ON THIS. SURFACE RIDGING AND NORTH WINDS WILL MAKE FOR A MUCH COOLER DAY. WILL GO NEAR GUIDANCE. TUESDAY NIGHT/WEDNESDAY...SURFACE RIDGING AND LIGHT WINDS WILL MAKE FOR A COOL NIGHT...ESPECIALLY IN THE EAST. RETURN FLOW OF COOL AIR AND NEARBY SURFACE RIDGE WILL KEEP HIGH TEMPERATURES COOL. WEDNESDAY NIGHT/THURSDAY...STRONG STORM SYSTEM OVER CENTRAL CANADA WILL MOVE SOUTH INTO THE NORTH CENTRAL OF THE COUNTRY... AND PUSH ANOTHER COOL SURGE INTO THE AREA. SO WILL KEEP TEMPERATURES COOL TO SOUTHEAST WINDS AND PROXIMITY OF SURFACE RIDGE. FRIDAY AND SATURDAY...AGREE THAT THE ECMWF IS THE BEST WAY TO GO DURING THIS TIME. IT HAS BEEN THE MOST CONSISTENT. HPC GUIDANCE DOES KEEP THE UPPER RIDGE STRONGER THAN THE ECMWF...AND BASED ON THE TROUGHS ON EITHER END OF THE COUNTRY...THAT LOOKS TO BETTER AS THE ECMWF MAY EVEN BE BREAKING DOWN THE RIDGE TOO MUCH. HAVING SAID THAT...THE ECMWF IS SHOWING A SURFACE TROUGH NEAR THE WESTERN PORTION OF THE FORECAST AREA LATE IN THE DAY ON FRIDAY INTO FRIDAY NIGHT. THE ECMWF ALSO BRINGS A WEAK UPPER TROUGH THROUGH FRIDAY NIGHT WITH SOME MID LEVEL MOISTURE WITH IT. NOT SURE ABOUT LOW LEVEL MOISTURE RETURN AS WELL. ALSO FLOW ALOFT IS WEAK AND WONDER HOW FAR EAST ANY THUNDERSTORMS THAT DEVELOP WILL MOVE. SEE ENOUGH RIGHT NOW THAT I WILL INSERT SLIGHT CHANCE IN COUNTIES ALONG THE KANSAS AND COLORADO BORDER DURING THE NIGHT. NOT SURE HOW MUCH TEMPERATURES WILL WARM UP. WILL HAVE THE RIDGING ALOFT BUT SURFACE WINDS WILL BE FROM A SOUTH TO SOUTHEAST DIRECTION. MAX TEMPERATURE GUIDANCE HAS BEEN CONSISTENT THE LAST TWO DAYS AND HAS NOT CHANGED MUCH SO SEE NO REASON TO DEVIATE VERY FAR FROM IT VERY MUCH. SUNDAY AND MONDAY...OPERATIONAL GFS AND ENSEMBLE MEMBERS ARE IN DECENT AGREEMENT IN DEPICTING THE NEXT SYSTEM ENTERING THE PACIFIC NW SUN MORNING WHILE THE UPPER RIDGE SLIDES OVER THE MISSISSIPPI VALLEY. A SURFACE LOW IN ASSOCIATION TO THE UPPER SYSTEM WILL DROP INTO THE AREA SUN NIGHT AND DRAG A FRONT THROUGH MON. WHILE THE UPPER DYNAMICS APPEAR RATHER WEAK...INSERTED A SLIGHT CHANCE OF TSRA MON DUE TO INCREASING SFC INSTABILITY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD WITH SFC SOUTHERLY FLOW AND 850 HPA TEMPS AROUND 20 DEG C. THANKS TO ALL FOR COLLABORATION. && .AVIATION...WINDS ACROSS THE WESTERN HALF HAVE SHIFTED TO THE NORTH BEHIND THE COLD FRONT. THUNDERSTORMS COULD DEVELOP FIRST AT KGLD...THEN SPREAD EAST TO KMCK...BY LATE AFTERNOON. UNDERNEATH THE THUNDERSTORMS...MVFR AND POSSIBLY IFR CONDITIONS WILL BE PRESENT. ONCE THE CONVECTION PASSES...VFR CONDITIONS WILL RETURN. WITH NEW PRECIPITATION...LOW STRATUS AND MVFR CONDITIONS MAY DEVELOP AROUND 12Z TOMORROW. OTHERWISE...KGLD AND KMCK WILL SEE VFR CONDITIONS TOMORROW. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && BULLER/CLK/SFJ
Hazardous weather outlook, May 14, 11:39 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1039 AM MDT MON MAY 14 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1039 AM MDT MON MAY 14 2007 /1139 AM CDT MON MAY 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ACROSS THE TRI-STATE AREA THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT CONTINUES TO PUSH ACROSS THE TRI STATE REGION. DURING THE EVENING AND OVERNIGHT HOURS THESE THUNDERSTORMS COULD ORGANIZE INTO A SQUALL LINE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. THE BEST CHANCE FOR LOCALLY HEAVY RAINFALL WILL BE EAST OF A LINE EXTENDING FROM MCCOOK NEBRASKA TO GOODLAND AND SHARON SPRINGS KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON. DDT/SFJ
In the hours before
Local storm report, May 14, 7:15 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL LEOTI 38.48N 101.36W
05/14/2007 E1.00 INCH WICHITA KS LAW ENFORCEMENT
&&
KJAMESLocal storm report, May 14, 7:52 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
652 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN 2 W LENORA 39.61N 100.04W
05/14/2007 M2.00 INCH NORTON KS TRAINED SPOTTER
BAR DITCHES RUNNING FULL. HAIL PERSISTED FOR 35 MINUTES.
&&
KJAMESLocal storm report, May 14, 8:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 2 S PENOKEE 39.32N 99.97W
05/14/2007 E0.88 INCH GRAHAM KS LAW ENFORCEMENT
&&
JMARTINLocal storm report, May 14, 8:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO GOVE 38.96N 100.49W
05/14/2007 GOVE KS PUBLIC
&&
KJAMESLocal storm report, May 14, 8:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
728 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO 8 SW OAKLEY 39.04N 100.96W
05/14/2007 LOGAN KS EMERGENCY MNGR
&&
KJAMESLocal storm report, May 14, 8:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
755 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 4 W OAKLEY 39.13N 100.93W
05/14/2007 E0.88 INCH LOGAN KS PUBLIC
&&
KJAMESThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:36 PM CDT | Tornado Warning | GLD | Gove | 24 min |
| May 14, 7:54 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 43 min |
| May 14, 7:58 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 32 min |
| May 14, 8:24 PM CDT | Tornado Warning | GLD | Logan | 12 min |
| May 15, 1:05 AM CDT | Flash Flood Warning | GLD | Gove, Logan | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.